Alert archive / Arizona / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood warning at Jul 10, 2008, 11:28 PM MST for Maricopa County, Pinal County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2008, 11:28 PM MST (06:28 UTC)
- Expired
- Jul 11, 2008, 1:30 AM MST
- In force
- 2 hr
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
- Flood severity
- None
Counties Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 17 km from the middle of the area, began a volume at 06:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 6.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPSR 110628
FFWPSR
AZC013-021-110830-
/O.NEW.KPSR.FF.W.0012.080711T0628Z-080711T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
1128 PM MST THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...SUN LAKES...CHANDLER...
WEST CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 130 AM MST
* AT 1121 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING THUNDERSTORMS OVER THE WARNED AREA. ONE
AND ONE HALF TO NEAR THREE INCHES OF RAIN HAVE FALLEN ACROSS THE
REGION IN THE LAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CHANDLER
HEIGHTS AND QUEEN CREEK
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3330 11221 3337 11182 3326 11176 3338 11159
3323 11157 3307 11138 3297 11220
$$
MCLANEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 9:00 PM MST, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 10, 9:00 PM MST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
900 PM MST THU JUL 10 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
.SYNOPSIS...
A LOW PRESSURE SYSTEM APPROACHING THE AREA WILL BRING AN INCREASING
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE AREA THROUGH
TONIGHT. STRONG GUSTY DAMAGING WINDS ARE POSSIBLE ESPECIALLY OVER
THE CENTRAL TO WESTERN ARIZONA DESERT AREAS ALONG WITH LOCALLY HEAVY
RAIN...DECREASING LATE THURSDAY NIGHT. THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY. TEMPERATURES WILL COOL
TO WELL BELOW AVERAGE FOR JULY BY FRIDAY WITH INCREASING MOISTURE...
THEN GRADUALLY INCREASE NEXT WEEK AS MOISTURE LEVELS AND THE CHANCE
OF SHOWERS AND THUNDERSTORMS DECREASE.
&&
.DISCUSSION...
SEVERE THUNDERSTORM WATCH NUMBER 679 IS STILL IN EFFECT FOR MARICOPA
COUNTY...LA PAZ COUNTY...YUMA COUNTY...IMPERIAL COUNTY AND EASTERN
RIVERSIDE COUNTY INCLUDING THE LOWER COLORADO RIVER VALLEY UNTIL 10
PM MST/PDT.
PLOT DATA THIS MORNING SHOWED MONSOON MOISTURE HAD SURGED INTO THE
SOUTHWEST QUARTER OF AZ WEDNESDAY NIGHT FROM MEXICO. MOISTURE LEVELS
DETECTED WERE EXCESSIVE. LOW LEVEL SOUTHERLY WINDS ALL DAY HAD
PUSHED AND SPREAD THIS MOISTURE INTO NORTH...AND COMBINED WITH A
WEAK UPPER LEVEL DISTURBANCE MOVING IN FROM THE WEST...RESULTING IN
A WIDESPREAD THUNDERSTORM OUTBREAK ACROSS CENTRAL AND WESTERN AZ
THURSDAY AFTERNOON. THIS WAS FOLLOWED BY MORE SEVERE THUNDERSTORMS
IN THE GREATER PHOENIX AREA THURSDAY EVENING. FOR EXAMPLE SEVERE
WIND GUSTS IN THE GREATER PHOENIX AREA INCLUDED AN 89 MPH MEASURED
WIND IN APACHE JUNCTION...67 IN MESA...AND 65 MPH IN SCOTTSDALE.
THUNDERSTORMS...POSSIBLE SEVERE...ALONG WITH VERY HEAVY RAIN LEADING
TO FLOODING WILL CONTINUE ACROSS PARTS OF SOUTHWEST AND SOUTH
CENTRAL ARIZONA THROUGH AT LEAST MIDNIGHT...DIMINISHING SLOWLY.
CURRENT FORECAST OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN FOR
TONIGHT LOOK OK FOR NOW...HOWEVER WILL SEND OUT SOME MINOR
ADJUSTMENTS FOR THE TONIGHT PERIOD.
OTHERWISE...THE UPPER LEVEL SHORTWAVE MOVING IN FROM THE WEST WILL
REMAIN QUASI-STATIONARY OVER WESTERN AND CENTRAL AZ ON FRIDAY. A
RAIN COOLED AIRMASS LEFT OVER ON FRIDAY MORNING MAY DELAY THE ONSET
OF SHOWERS AND THUNDERSTORMS...AND SHADE ANY CONVECTIVE DEVELOPMENTS
TOWARD LATE FRIDAY AFTERNOON OR EVENING. EXCERPTS FROM PREVIOUS
DISCUSSION BELOW STILL APPLY FOR THE WEEKEND.
EXCERPTS FROM PREVIOUS DISCUSSION...
THE LOW PRESSURE WAVE WILL MOVE NORTH OF OUR AREA SATURDAY WITH THE
STEERING FLOW TURNING OUT OF THE SOUTHEAST...THEN SOUTHWEST. AS THE
WAVE MOVES NORTH OF OUR AREA...THE AIRMASS WILL BEGIN TO DRY A BIT
AND WE SHOULD SEE A BIT MORE SUNSHINE. THE CHANCE OF SHOWERS AND
THUNDERSTORMS WILL DECREASE ESPECIALLY OVER SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA. WE WILL HAVE A CHANCE OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FROM MARICOPA COUNTY EASTWARD...WITH A
SLIGHT CHANCE OVER SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. TEMPS
SHOULD RISE SLIGHTLY...BUT HIGHS WILL REMAIN BELOW SEASONAL NORMALS.
THIS TREND WILL CONTINUE SUNDAY WITH THE CHANCE OF MAINLY AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS CONFINED TO NORTH...EAST...AND
SOUTHEAST OF PHOENIX WITH A SLIGHT CHANCE ACROSS THE REST OF THE
AREA FROM THE PHOENIX AREA WEST ACROSS SOUTHWEST ARIZONA AND
SOUTHEAST CALIFORNIA.
DURING THE EXTENDED PERIOD...PROGS CONTINUE TO AGREE THAT A STANDARD
MONSOONAL WEATHER PATTERN WILL SET UP OVER THE DESERT SOUTHWEST.
UPPER HIGH WILL SHIFT INLAND AND FOCUS TO THE NORTH AND EAST OF
PHOENIX...GIVING A FLOW ALOFT ANYWHERE FROM THE SE TO THE SW.
MOISTURE REMAINS IN PLACE THRU THE PERIOD...ESPECIALLY ACROSS
SOUTH-CENTRAL AZ. AS SUCH A STANDARD MONSOON FORECAST WILL REMAIN IN
EFFECT MONDAY THRU WEDNESDAY...WITH A CHANCE FOR AFTN/EVE SHOWERS
AND THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AZ...AND A SLIGHT
CHANCE OVER THE WESTERN DESERTS/SERN CA. VERY LATE IN THE
PERIOD...FROM TUESDAY EVENING INTO WED...GFS DOES SUGGEST THAT
TROFFING WILL INCREASE ALONG THE WEST COAST AND SWLY FLOW ALOFT WILL
STRENGTHEN AND START TO DRY OUT SERN CA AND FAR SWRN AZ. IN A NOD TO
THIS...HAVE LOWERED POPS WEDNESDAY INTO SINGLE DIGITS FROM THE CO
RIVER WESTWARD...BUT LEFT A SLIGHT CHANCE OVER THE HIGHER TERRAIN OF
CA ZONE 30.
&&
.AVIATION...
GREATER PHOENIX AREA...
GUSTY EAST WINDS 15 TO 30 KNOTS...WITH SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE ACROSS THE GREATER PHOENIX AREA THROUGH
09Z FRI...INCLUDING KPHX...KDVT...KIWA...AND KSDL AIRPORTS.
AFTER 09Z...BKN TO OVC CLOUDS 6 TO 8 THSD AGL WILL CONTINUE ACROSS
THE GREATER PHOENIX AREA...INCLUDING KPHX...WITH ISOLATED SHOWERS
AND THUNDERSTORMS THROUGH 12Z. EAST WINDS OF 10 TO 15 KNOT WILL
CONTINUE THROUGH 12Z FRI. AFTER 12Z FRI...SCT TO BKN CLOUDS 6 TO
10 THSD FT AGL WILL CONTINUE THROUGH 23Z. ISOLATED THUNDERSTORMS
ARE EXPECTED TO DEVELOP IN IN THE GREATER PHOENIX AREA AFTER 23Z
FRIDAY.
SOUTHWEST AZ AND SOUTHEAST CA...INCLUDING KYUM...KBLH...AND KIPL
THROUGH 12Z. ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE IN
THE VICINITY OF THESE AIRFIELDS THROUGH 12Z FRI. GUSTY AND VARIABLE
CONVECTIVE WINDS 20 TO 30 KNOTS ARE ALSO POSSIBLE. AFTER 12Z...
SCT TO BKN CLOUDS 6 TO 10 THSD FEET WILL CONTINUE. THUNDERSTORM
THREATS WILL DEVELOP IN THE VICINITY OF KYUM AND KBLH AFTER 23Z FRI.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
RH LEVELS WILL BEGIN TO SLOWLY DECREASE AS TEMPERATURES INCREASE
SATURDAY...AS A LOW PRESSURE SYSTEM SLOWLY LIFTS TOWARD THE CENTRAL
CONUS. NO SHARP DRYING TREND EXPECTED THOUGH...SO THIS WILL BE A
SLOW TAPER-OFF. RAIN CHANCES WILL HOLD INTO EARLY NEXT WEEK. IN
SHORT...A FAIRLY TYPICAL MID-SUMMER FORECAST FOR THE AREA.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...SEVERE THUNDERSTORM WATCH NUMBER 679 IN EFFECT FOR MARICOPA
COUNTY...LA PAZ COUNTY...AND YUMA COUNTY INCLUDING THE
LOWER COLORADO RIVER VALLEY UNTIL 10 PM MST.
CA...SEVERE THUNDERSTORM WATCH NUMBER 679 IN EFFECT FOR IMPERIAL
COUNTY AND EASTERN RIVERSIDE COUNTY INCLUDING THE LOWER
COLORADO RIVER VALLEY UNTIL 10 PM PDT.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...VASQUEZ/ELLIS/CB
AVIATION...ELLIS
FIRE WEATHER...INIGUEZHazardous weather outlook, Jul 10, 6:31 AM MST, 16 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 631 AM MST THU JUL 10 2008 AZZ021>023-026>028-110100- WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY- GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE STRONGER THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH COULD LEAD TO FLOODING OF ROADS...STREAMS AND OTHER LOW LYING AREAS. IN ADDITION...STRONG GUSTY WINDS GREATER THAN 40 MPH...BLOWING DUST...AND DEADLY CLOUD TO GROUND LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAINFALL...FRIDAY THROUGH SATURDAY. SOME OF THE HEAVIEST RAINFALL WILL LIKELY OCCUR FRIDAY AFTERNOON AND EVENING...AND MAY LEAD TO FLOODING OF ROADS...STREAMS AND LOW LYING AREAS. THE STRONGER THUNDERSTORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS SOME BLOWING DUST AND DANGEROUS CLOUD TO GROUND LIGHTING. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ024-110100- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 631 AM MST THU JUL 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A GOOD CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS OVER SOUTHERN GILA COUNTY. SOME OF THE STORMS MAY PRODUCE HEAVY RAINFALL... WHICH COULD LEAD TO FLOODING OF AREA ROADS...STREAMS AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE GUSTY WINDS IN EXCESS OF 40 MPH...ALONG WITH DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD. THE BEST CHANCES FOR STRONG THUNDERSTORMS WITH HEAVY RAIN WILL BE FRIDAY THROUGH SATURDAY. HEAVY RAIN MAY PRODUCE FLOODING OF AREA ROADS...STREAMS...WASHES AND OTHER LOW LYING AREAS. THE STRONGER STORMS MAY ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH...AS WELL AS DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ020-025-CAZ030>033-110100- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 631 AM MST THU JUL 10 2008 /631 AM PDT THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS...WITH THE BEST CHANCES DURING THE EVENING HOURS TONIGHT. SOME OF THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...WHICH MAY LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. IN ADDITION...THE STRONGER STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 45 MPH...AS WELL AS AREAS OF BLOWING DUST AND SAND...AND DEADLY CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A CONTINUED CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ON FRIDAY...AND SOME OF THE STRONGER STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. THE HEAVY RAIN COULD LEAD TO LOCAL FLOODING OF AREA ROADS...STREAMS AND WASHES. THE STRONGER STORMS COULD ALSO PRODUCE STRONG GUSTY WINDS IN EXCESS OF 40 MPH AS WELL AS SOME BLOWING DUST AND SAND. THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS SATURDAY THROUGH THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. BRECKENRIDGE
In the hours before
Local storm report, Jul 10, 6:17 PM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
617 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM DUST STORM TACNA 32.70N 113.95W
07/10/2008 YUMA AZ TRAINED SPOTTER
VISIBILITY LESS THAN 1/8 MILE
0426 PM DUST STORM LIGURTA 32.67N 114.30W
07/10/2008 YUMA AZ TRAINED SPOTTER
VISIBILITY LESS THAN 1/4 MILE
0500 PM DUST STORM 1 WSW WENDEN 33.81N 113.57W
07/10/2008 LA PAZ AZ TRAINED SPOTTER
VISIBILITY NEAR ZERO, WINDS 35MPH
&&
JNOLTELocal storm report, Jul 10, 7:32 PM MST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 6 W VICKSBURG 33.75N 113.83W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG SR-72 AND INTERSTATE 10...MILE
POST 40 TO MILE POST 45
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M89.00 MPH PINAL AZ TRAINED SPOTTER
0727 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M42.00 MPH PINAL AZ TRAINED SPOTTER
&&
NOLTELocal storm report, Jul 10, 8:09 PM MST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
809 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND GST APACHE JUNCTION 33.54N 111.61W
07/10/2008 E67.00 MPH PINAL AZ TRAINED SPOTTER
MEASURED WIND GUST OF 67MPH
0731 PM TSTM WND GST APACHE JUNCTION 33.40N 111.55W
07/10/2008 M50.00 MPH PINAL AZ TRAINED SPOTTER
0743 PM TSTM WND DMG MESA 33.42N 111.75W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
TREE LIMBS DOWN...MEASURED 40MPH GUST
0754 PM TSTM WND GST SCOTTSDALE 33.47N 111.93W
07/10/2008 E65.00 MPH MARICOPA AZ TRAINED SPOTTER
SUSTAINED 50 MPH...GUSTS TO 65MPH
&&
NOLTELocal storm report, Jul 10, 9:07 PM MST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
907 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD 2 N QUARTZSITE 33.70N 114.21W
07/10/2008 LA PAZ AZ DEPT OF HIGHWAYS
ROADWAY FLOODING ALONG STATE ROUTE/US HIGHWAY 95...NORTH
OF QUARTZSITE...MILE POST 115
&&
NOLTELocal storm report, Jul 10, 9:10 PM MST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
910 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM FLASH FLOOD PHOENIX 33.56N 112.09W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
REPORTED STREET FLOODING...WATER CURB TO CURB...DUNLAP
AND 19TH AVE.
0852 PM FLASH FLOOD PHOENIX 33.43N 112.10W
07/10/2008 MARICOPA AZ TRAINED SPOTTER
STANDING WATER ON ROADWAY AND UNDERPASS...INTERSTATE 17
AND BUCKEYE
&&
NOLTELocal storm report, Jul 10, 9:35 PM MST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
935 PM MST THU JUL 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM FLASH FLOOD MESA 33.47N 111.68W
07/10/2008 MARICOPA AZ AMATEUR RADIO
ROAD CLOSURE TO DUE WATER ON ROADWAY...POWER RD. AND
ARIZONA LOOP 202
&&
NOLTEThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:11 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Jul 10, 5:18 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 57 min |
| Jul 10, 5:32 PM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 43 min |
| Jul 10, 5:57 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 2 hr |
| Jul 10, 6:26 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 64 min |
| Jul 10, 6:53 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Jul 10, 6:54 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa, Pinal | 66 min |
| Jul 10, 7:13 PM MST | Flash Flood Warning | PSR | Gila, Maricopa | 2 hr |
| Jul 10, 7:29 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 40 min |
| Jul 10, 7:55 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 10, 8:03 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 44 min |
| Jul 10, 8:32 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 8:47 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Jul 10, 11:03 PM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 117 min |
| Jul 11, 12:39 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 11, 12:55 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 110 min |
| Jul 11, 1:19 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 38 min |
Nearby
Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.